# SDR 9701069603

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47101
- System (JASC): 2720 · Rudder Control System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLAP/RUDDER STOP INOPERATIVE ANNUNCIATOR LIGHT ILLUMINATED ON TAKEOFF ROLL.  ABORTED TAKEOFF AT 90 KNOTS AND RETURNED TO GATE.  MAINTENANCE TESTED SYSTEM AND CYCLED RUDDER HYDRAULIC POWER SHUTOFF VALVE.  DISCREPANCY COULD NOT BE DUPLICATED.
